On the fast decay of Agulhas rings (bibtex)
by , , ,
On the fast decay of Agulhas rings (E. van Sebille, P. J. van Leeuwen, A. Biastoch, W. P. M. de Ruijter), In Journal of Geophysical Research (Oceans), volume 115, 2010.
Bibtex Entry:
@Article{	  .ea_2010_2,
  author	= {{van Sebille}, E. and {van Leeuwen}, P.~J. and {Biastoch},
		  A. and {de Ruijter}, W.~P.~M.},
  title		= "{On the fast decay of Agulhas rings}",
  journal	= {Journal of Geophysical Research (Oceans)},
  keywords	= {Oceanography: Physical: Eddies and mesoscale processes,
		  Oceanography: Physical: General circulation (1218, 1222),
		  Oceanography: Physical: Western boundary currents,
		  Oceanography: General: Numerical modeling (0545, 0560,
		  1952), Agulhas rings, Agulhas leakage},
  year		= 2010,
  month		= mar,
  volume	= 115,
  eid		= {C03010},
  pages		= {C03010},
  doi		= {10.1029/2009JC005585},
  adsurl	= {http://adsabs.harvard.edu/abs/2010JGRC..115.3010V},
  adsnote	= {Provided by the SAO/NASA Astrophysics Data System}
Powered by bibtexbrowser